JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 1, Article 2
Upper and Lower Bounds For Regularized Determinants

    Authors: M. I. Gil,  
    Keywords: von Neumann-Schatten ideal, Regularized determinant.  
    Date Received: 11/01/2007  
    Date Accepted: 21/01/2008  
    Subject Codes:


    Editors: Frank Hansen,  

Let $ S_p$ be the von Neumann-Schatten ideal of compact operators in a separable Hilbert space. In the paper, upper and lower bounds for the regularized determinants of operators from $ S_p$ are established.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login